# SDR ASOA200900766

- Difficulty date: July 13, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 27,096 hours, 23,527 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT RBL 9 BETWEEN FS 409 + 126 AND FS 559 + 4 CORROSION IS BEYOND LIMITS IAW CRJ 200 SRM 53-21-49 FIG 101.  REF MWC 1-188.  REMOVED SEAT RAIL IAW SRM 51-41-02.  LOCATED AND COUNTERSUNK NEW RAIL IAW SRM 51-40-11, 51-41-02.  INSTALLED SEAT TRACK IAW AMM 53-01-11-400-802.
